View Full Version : TMI post: What if it's not AD withdrawal????


Fuzzy12
10-22-13, 11:12 AM
I'm freaking out:

My "discontinuation" symptoms (quit Sertraline about two weeks ago):

1. Lightheadedness
2. Nausea
3. Tinnitus
4. Nighmares/insomnia
5. Feeling too warm all the time
6. Extremely sore and sensitive nipples
7. Bloating
8. Elevated mood
9. Back ache
10. Extreme craving for food, especially junk food

The first 3 are getting better, number 6 is getting worse and that's the one that's freaking me out. I'm trying to do the calculations but I never remember any dates and my brain is too busy panicking at the moment, anyway. I want to run home and do a pregnancy test but can't for another two hours. :(

Has anyone had these particular discontinuation symptoms after stopping their SSRI (or any anti depressant)??????????????????????????????????????? ??????????????????????????????????????????????

*gulp* :(

Fuzzy12
10-22-13, 11:14 AM
Sorry, this should probably go on some private board but by the time anyone sees my thread on there, my kid would be finishing high school. :rolleyes:

silivrentoliel
10-22-13, 11:21 AM
:grouphug: don't know what to say... other than go pee on a stick :lol:

Abi
10-22-13, 11:34 AM
baby Fuzzy :)

Fuzzy12
10-22-13, 11:46 AM
Guys, this is not good. I've been smoking like a chimney, drinking like a sailor and Im not taking any folic acid supplements either. I don't even want to think about the gallons of coffee I've been gulping down daily. At least, I'm not taking any medication at the moment. I still think, it's the stertraline withdrawal and other random stuff. I mean, this is very, very unlikely.

I can't sit around here anymore. I'm going home.

silivrentoliel
10-22-13, 11:49 AM
let us know! also, don't worry!! plenty of pregnant women do a LOT worse...

someothertime
10-22-13, 12:01 PM
Waaaaaaatttttteeeeeeeeeeeerrrrrrrrrrrrr!!! NOW!

Abi
10-22-13, 12:22 PM
Fuzzy kid has your genes - your smoking and drinking are the least of his problems. :eek:

Unmanagable
10-22-13, 12:26 PM
Check this out, Fuzzy:

http://vaginapagina.livejournal.com/21103760.html

My "pregnancy" symptoms started around the time my psych doctor and I agreed that my current medication wasn't working the way it should be, so I was coming off of Zoloft (sertraline) and going onto Viibryd (vilazodone). I can't say there's a direct correlation, but the timing seemed to line up. A few weeks later, my doctor switched me from Viibryd to Prozac (fluoxetine) because my anxiety seemed to be getting worse, not better, and if there's one thing I don't need outside help with, it's manufacturing anxiety!

I've been having symptoms that could either be the effect of withdrawal (Zoloft withdrawal isn't pleasant, though not the worst I've experienced) or side effects of new medications. But what intrigued me is that so many side effects seemed to mimic the effects of hormonal imbalances.

For example, the main side effect I've had from Zoloft withdrawal is intense sweating. (That's the one effect I can 100% pin on something...always had that issue when I missed a dose!) I had to pee every five seconds. I was smelling things that no one else could smell. My mouth occasionally had a weird taste, and a lot of my favorite foods no longer taste good to me even when I don't have that taste.

I'm so bloated that I suspect if I lie on my stomach, no other parts of my body will touch the ground and I'll look like a human-shaped Pogo Ball). I was having horrid hot flashes. My skin was a freaking oil slick; so was my hair (still is, though not as terrible). It's like puberty and menopause all at once!

I started changing my medications right before my period, which came and went in three days. It seemed weird because it was lighter than usual but still not LIGHT by any stretch; with bright and dark red blood and giant clots. I initially attributed my newfound greasiness to that, but it never went away.

...................................

For those of you who didn't want to know the details of what's sliding out of me, short version: hot flashes, weird taste in mouth, super sense of smell, incessant urination and greasy face/hair, heavy but very short periods and bizarre cramping that feels like ovulation pain during my period. These are all indications of pregnancy, which I believe are caused by hormone fluctuations, and these are all possibly caused by my tinkering with my SSRIs.

Of course I can't prove causation (and for all I know, I'll soon get a positive pregnancy test and have a whole new set of problems to try and understand!), but the timing lines up to the point where if I were a betting woman, I'd say I'd feel 95-98% sure that these things started at the same time. That seems like a bit of a coincidence.

Lunacie
10-22-13, 12:53 PM
Chances are good that those are withdrawal symptoms,
but for your peace of mind, do take a pregnancy test.

dvdnvwls
10-22-13, 02:23 PM
Numbers 9 and 10 can be a simple direct result of number 4.

Fuzzy12
10-22-13, 02:37 PM
Negative. :)

Lunacie
10-22-13, 03:16 PM
* a relieved smile and a soft hug *

Fuzzy12
10-23-13, 02:04 AM
In do unbelievably annoyed.

I took the test about a week too early so the result. Isn't conclusive. Which men's no smoking and drinking till I get my Period s. I know it shouldn't be a big deal but I'm guessing a cigarette so much now. I don't even want to get up because you know what's b the point?

I know pathetic. And I'm already taking out about how I'll survive another social weekend world any alcohol.

I know pathetic

The annoying bit is that I know it's very unlikely that I could be pregnant still in about ac week I can go back to my boozy smokyc ways. It's just all so pointless

Lunacie
10-23-13, 11:09 AM
Well, the timing is sure lousy, because now you have the dx of ADHD you
could try stimulant meds - but not if you're pregnant.

However, the tests nowadays are much more accurate, and they work sooner,
so it may be that the test is right and you're not pg.

Fuzzy12
10-23-13, 01:00 PM
I know. I was thinking about that to o yesterday. Sigh oh well diagnoses don't expire i hope.

Besides the psychiatrist is taking his own sweet time in contacting my go or me his c report, it might take another two years anyway till I get any meds prescribed. :mad:

Well, the timing is sure lousy, because now you have the dx of ADHD you 5
could try stimulant meds - but not if you're pregnant.

However, the tests nowadays are much more accurate, and they work sooner,
so it may be that the test is right and you're not pg.

dvdnvwls
10-23-13, 01:41 PM
I know. I was thinking about that to o yesterday. Sigh oh well diagnoses don't expire i hope.

Besides the psychiatrist is taking his own sweet time in contacting my go or me his c report, it might take another two years anyway till I get any meds prescribed. :mad:
Call back - it can't hurt anything...

Fuzzy12
10-24-13, 01:02 PM
QUick update: Not pregnant!!!

I'm going to go celebrate with a cigarette and a coffee now. :doh:

Lunacie
10-24-13, 01:07 PM
:yes: :giggle: